MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52171
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pain is a known complication associated with percutaneous implant systems.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.
 
Event or Problem Description
Implant loss-elective removal due to mild pain and non use.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW   43632
Manufacturer Contact
karl almén burman
datavägen 37 b
askim, 43632
SW   43632
MDR Report Key20358465
Report Number3007367732-2024-00056
Device Sequence Number7283973
Product Code MAH
UDI-Device Identifier05712149009633
UDI-Public(01)05712149009633(11)200616(17)250616(10)202519(240)M52171
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/16/2025
Device Model NumberM52171
Device Catalogue NumberM52171
Device Lot Number202519
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale